# SDR AT0000408

- Difficulty date: July 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 897 Str 27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND AFT CARGO COMPARTMENT FLOOR SUPPORT FITTING ON STRINGER 27L CORRODED AT BS 897.  REMOVED AND REPLACED SPLICE SUPPORT FITTING IAW DC9 SRM 53-11-03, 51-10-04, AND 51-30-02.
